Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Got vaccination of dtp2. Had fever and loose motion. Given Magadol. ORS given. Suggest

my 4.6 year old child got vaccination of dtp2 before 2 days .he got 100 fever on that day he was ok till evening he got 101 fever.i gave megadol250 .in night he had loose motion twice. since morning he had watery motion 4 times and fever which was 103 in night has reduced to 101,he is not taking any med. only ors is given to him.plz suggest any med
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Vaccination is unlikely to cause loose motions.

Monitor for signs of dehydration particularly if there are loose watery stools..
They include
1. Decreased skin turgor
2. Increasing thirst.
3. Sunken eyes.
4. Irritability.
5. Drowsiness.
6. Decreasing passage of urine

If there is blood or mucus in the stool antibiotics prescribed by your doctor may be required. If there is no blood or mucus in the stool and there is no fever and pain while passing stools then antibiotics have no role.

ORS or any other fluid containing salt and sugar prevents dehydration. You can give coconut water etc

Vomiting should be controlled by antiemetic prescribed by your doctor.
Probiotics and zinc prescribed by your doctor will help.

Give paracetamol to control the fever.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Thu, 2 May 2013
I find this answer helpful

3 Doctors agree with this answer

Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Hi Pooja,

Thank you for your query on Healthcare Magic.

Your child seems having an episode of gastroenteritis.

For fever continue megadol 250 in prescribed dose every 8th hourly depending on the presence of fever.

The mainstay of treatment is to monitor and to maintain hydration of the child.

Maintain his hydration by giving sips of oral rehydration solutions like Pedialyte, coconut water, and lemon water.

Watch for signs of dehydration like dry mouth, decreased urine output, and decreased skin turgor.

Curd and yogurt can be given.

Consult your Pediatrician for the assessment of the child and for the medication.

Hope I have answered your query.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor